Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/46570
Title: | Solvability of a nonlinear integral equation of Volterra type | Authors: | Banas, J. Rocha, J. Sadarangani, K. B. |
UNESCO Clasification: | 12 Matemáticas | Keywords: | Darbo condition Integral equations Measure of noncompactness |
Issue Date: | 2003 | Journal: | Abstract and Applied Analysis | Abstract: | The aim of this paper is to investigate a class of integral equation of Volterra type and its solvability in the space of continuous and bounded functions on . The main tool used in our considerations is the technique associated with measures of noncompactness. | URI: | http://hdl.handle.net/10553/46570 | ISSN: | 0377-0427 | DOI: | 10.1016/S0377-0427(03)00373-X | Source: | Journal of Computational and Applied Mathematics [ISSN 0377-0427], v. 157 (1), p. 31-48 |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
17
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
18
checked on Mar 30, 2025
Page view(s)
66
checked on Aug 17, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.